# SDR SWAA2023112724556

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 55,854 hours, 30,507 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Link Assy
- Part number: 115A12115
- Condition: Cracked
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF PANEL 551FB MLG BEAM LOWER STABILIZER LINK CRACKED LINK ASSY-STAB P/N 115A1211-5<[01] C/W MT
